Global convergence of a filter-trust-region algorithm for solving nonsmooth equations

Zhenghao Yang, Wenyu Sun, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)


In this paper, we present a new algorithm for solving nonsmooth equations, where the function is locally Lipschitzian. The algorithm attempts to combine the efficiency of filter techniques and the robustness of trust-region method. Global convergence for this algorithm is established under reasonable assumptions.
Original languageEnglish
Pages (from-to)788-796
Number of pages9
JournalInternational Journal of Computer Mathematics
Issue number4
Publication statusPublished - 1 Mar 2010


  • Filter technique
  • Global convergence
  • Nonsmooth equations
  • Trust-region algorithm

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this